# SDR AMTA200800210

- Difficulty date: March 6, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ALL FASTENER HOLES ON OB FLOORBOARD SUPPORT JUST IB OF L-4 DOOR LWR SILL BS 1640-BS 1681.8, LBL 58.22.  FOUND CORROSION ON LOWER AFT SILL SECTION OUT OF LIM SRM 53-60-15 DET V BLEND CORROSION LEW SILL FWD SECT IN LIM IAW SRM 53-60-15 TREATED 51-40-01.  REPAIRS AFT SECTION AT STA 1661 TO 1681, LBL 65 51-P40-02.  FAB AND INST REP SRM 51-40-02. (K)
